# SDR DL76L092045

- Difficulty date: April 8, 2007
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 80,559 hours, 12,202 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 113T2201
- Condition: Unknown
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING T/E INBD FLAP -MAIN FLAP -COLLAR FITTING REPLACEMENT IAW EO 01-073591-12 ME12, ME13, ME20, ME21.  C/W EO 01-073591-12, ME12, ME13, ME20, ME21.
